RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 46(88), Number 4, Pages 451–454 (Mi msb5005)  

This article is cited in 2 scientific papers (total in 2 papers)

The Tarry problem for rapidly increasng functions

M. P. Mineev


Full text: PDF file (296 kB)

Bibliographic databases:

Received: 07.06.1957

Citation: M. P. Mineev, “The Tarry problem for rapidly increasng functions”, Mat. Sb. (N.S.), 46(88):4 (1958), 451–454

Citation in format AMSBIB
\Bibitem{Min58}
\by M.~P.~Mineev
\paper The Tarry problem for rapidly increasng functions
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 46(88)
\issue 4
\pages 451--454
\mathnet{http://mi.mathnet.ru/msb5005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=103869}
\zmath{https://zbmath.org/?q=an:0093.04801}


Linking options:
  • http://mi.mathnet.ru/eng/msb5005
  • http://mi.mathnet.ru/eng/msb/v88/i4/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Israilov, “An asymptotic formula for the number of solutions of a Diophantine equation”, Math. USSR-Sb., 11:3 (1970), 327–338  mathnet  crossref  mathscinet  zmath
    2. V. N. Chubarikov, N. M. Dobrovolskii, “Ob odnom diofantovom uravnenii s lakunarnymi slagaemymi”, Chebyshevskii sb., 15:4 (2014), 124–138  mathnet
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:143
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019